# SDR SWAA2022020357972

- Difficulty date: January 4, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 142NWA
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 142 NWA HAS CRACK DOT#15 ; / [01] RECEIVED NEW AFT CARGO COMPARTMENT FWD BULKHEAD 142 NWA. PO#1747478.; [02] VERIFIED STEP 1
